MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preparation for the af/afl procedure with the patient on the table, the amplifier did not connect to the dws and the procedure was cancelled.The fiber optic cable connecting the claris amplifier to the dws computer tower was tested and replaced, the media converter and ethernet cable from the media converter to the data port on the claris amplifier were replaced.The system was rebooted which determined the issue was due to the amplifier and the procedure was cancelled.The procedure will be rescheduled.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ display plus amplifier was received for evaluation.Visual inspection of the returned amplifier indicated the external casing, connectors, switches, and labels had no physical damage.It was also observed that all the expansion cards were fully seated and that all the data cables were secured.No physical damage on the expansion cards, or the components.During the initial power on, it was observed that the returned amplifier passed the startup hardware self-test and initiated communications with the workmate claris workstation as expected.The unit was power cycled several times with no breaks in communication observed.A communication test was performed at the correct rate of approximately 2000 packets/second.It was verified the amplifier did not encounter errors or missing packets during the communication test.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the reported event cannot be conclusively determined as no abnormalities were identified.The returned claris amplifier functioned as designed during the evaluation period.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported communication issue and subsequent cancellation remains unknown.

Brand Name
WORKMATE¿ CLARIS¿ AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18768405
Report Number2184149-2024-00036
Device Sequence Number11858902
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151911, K21
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Lot Number7357731
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/16/2024
04/22/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date04/16/2024
04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown